Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I think I put way too much hydroquinone 4% on my face, and now where I put the spots there are now bright red spots, making my PIH red/brown marks wayy worse. The pics are approx 36 hours after application

How long does this redness last?

What can I do to help it go away faster?

My face seriously looks way worse than before, but I know this is temporary and in the long term this will probably help, but Im stopping the hydroquinone and sticking to Dan's AHA+.

http://imageshack.us/g/404/82818192.png/

Im seriously freaking out, I skipped all my classes today, am so afraid to go out in public like this! help!!

Share this post


Link to post
Share on other sites

that is very odd. i have never had that happen to me. maybe you had a bad reaction to the product you were using. what brand are you using? i use the ambi cream and have had no problems with it.

Share this post


Link to post
Share on other sites

I use one called Lustra-AF - Hydroquinone cream usp 4%

I also put on dans AHA at the same time as this. How much of hydroquinone do you put on? I think I put way too much.

Share this post


Link to post
Share on other sites

gotcha. yeah i wouldnt have put both on at the same time. i just use a little bit and put it on the areas that are red and rub it in.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×